# SDR QMLA2025071520074

- Difficulty date: July 15, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N772AL
- Make and model: Bell 407
- Aircraft serial: 53040
- Aircraft time: 12,444 hours, 14,613 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING REPOSITION FLIGHT TO THE AIRPORT (3 MILES) CREW REPORTED A FUEL SMELL IN THE AIRCRAFT. LANDED AT PLANNED LOCATION, WROTE UP DISCREPANCY, AND CALLED MX.
